Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

richardb

Veteran Member
  • Total Reviews

    0
  • Content Count

    160
  • Joined

  • Last visited

Community Reputation

17 Neutral

2 Followers

About richardb

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Just an update, Tazorac maintenance therapy has been working really well for me. My face is completely clear other than scarring/pigmentation. I use Tazorac every day, and moisturize a lot... and use desonide if my face gets too, too irritated.
  2. Honestly it seemed to be less effective this time around. I remember after finishing my first course, my skin was absolutely perfect, blemish free. I'll post periodic updates on how things go since this 3rd course, in case anyone is interested.
  3. Okay, so the Tazorac has been helping... I'm pretty clear again like I was at the end of the tane. BUT my face is peeling, even if i use it like every third day. I think I'm using too much, but it's damned near impossible to spread a pea sized ointment all over your ENTIRE face!
  4. Caused a lot of peeling... I thought I could handle the topical retinoid after Accutane. Anyway, gave it a few days off and reapplied Tazorac today and moisturized. I've got like 3 of those lump under the skin, red, inflamed pimples. And I can't stop touching them to feel how gigantic they are. Maybe this is just a stage after the accutane till it clears up more. I don't have anymore followup appointments with my derm. The last appointment I had was for my last prescription of accuta
  5. I started up the Tazorac agressively again. My dermatologist said the accutane wouldn't help with the whiteheads, and that I would need to use that. But I just thought the accutane should be 'fixing' me :-O
  6. Well, I've been done my 3rd course for only a few weeks, and well, for the past few days, I've had 3 really nasty pimples come up, you know the big lumpy, sore kind you can feel way before they surface. Then they surfaced as white heads. I'll try the Tazorac topical every day and see if that helps...
  7. The next few weeks will be the proudest of your life
  8. Thanks Tim, I think you're going to look great too! So, it's been a few days since it's been out of my system, and I think my face is looking great. Check it out!
  9. So tim, are you just about done? I finished my last pills a few days ago.
  10. Thanks Tyrean, I just finished up... hopefully my skin stays clear and nice I would think keflex would make your skin more clear instead of less, but everyone's different. If the only problem you have left after that is that one lump, inject it with kenalog. We injected a number of really horrible ones with kenalog and you can't even tell there's anything there. Plus, it sounds like your lump is deep, so if he injects it deep, it probably won't affect the top layer of skin as much. G
  11. So, I took my last pill of my third Accutane course (80mg qd), and here are today's pictures attached. I do currently have what looks like a skin infection or allergic reaction on the back of my hand. It was a tiny cut, then yesterday it turned into an inflamed rash. I work for a lab, so I'm hoping I didn't get the tiny cut infected with anything nasty, or maybe it's just an accutane side effect..
  12. I have about 4 pills left. My dermatologist told me to keep using my Tazorac on my forehead and part of my cheek that gets whiteheads.
  13. Hendrawan, I think accutane is the strongest, most permanent thing we have. It gave me limited complete remission, but although its come back, it's never come back as bad as it was before I took the accutane. I'm hoping after this third course, I'll have grown out of it.
  14. Well, my skin is looking great! But my derm keeps saying I need to use tazorac every night for the whiteheads. And I do get a few whiteheads. I'm wondering if it's necessary to use the tazorac at this point, or just see if accutane cleared me completely. We'll know soon, but in the meantime I'm using the tazorac as instructed..
×